# SDR RAIA00211321

- Difficulty date: November 9, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 15,555 hours, 15,353 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BCI0072002
- Condition: Defective
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

5588-SGF- SMOKE COMING FROM CEILING LIGHT AT SEAT 3B. MAINTENANCE DEFERRED PER MEL 33-7 (c) SUBSEQUENTLY REMOVING AND REPLACING THE CEILING LIGHT FIXTURE.
